Works matching DE "SEMICLASSICAL limits"
Results: 328
A numerical study of the semi‐classical limit for three‐coupled long wave–short wave interaction equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 993, doi. 10.1002/num.22335
- By:
- Publication type:
- Article
Extinction of solutions of higher order parabolic equations with double nonlinearity and degenerate absorption potential.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 3, p. 351, doi. 10.1007/s10958-014-2207-2
- By:
- Publication type:
- Article
No-Boundary Wave Functional and Own Mass of the Universe.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 2, p. 101, doi. 10.3390/universe10020101
- By:
- Publication type:
- Article
Gauss's Law and a Gravitational Wave.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 2, p. 65, doi. 10.3390/universe10020065
- By:
- Publication type:
- Article
Quantum Big Bounce of the Isotropic Universe Using Relational Time.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 8, p. 373, doi. 10.3390/universe9080373
- By:
- Publication type:
- Article
On the Appearance of Time in the Classical Limit of Quantum Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 2, p. 85, doi. 10.3390/universe9020085
- By:
- Publication type:
- Article
No Intrinsic Decoherence of Inflationary Cosmological Perturbations †.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 1, p. 27, doi. 10.3390/universe8010027
- By:
- Publication type:
- Article
On Hom-F-manifold algebras and quantization.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1153, doi. 10.55730/1300-0098.3149
- By:
- Publication type:
- Article
On the global L<sup>p</sup> boundedness of a general class of h-Fourier integral operators.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1726, doi. 10.3906/mat-1610-104
- By:
- Publication type:
- Article
Calculation of Nuclear Stopping in the Semiclassical Approximation.
- Published in:
- Technical Physics, 2022, v. 67, n. 1, p. 1, doi. 10.1134/S1063784222010029
- By:
- Publication type:
- Article
Quantum Cosmology in the Light of Quantum Mechanics.
- Published in:
- Galaxies (2075-4434), 2019, v. 7, n. 2, p. 50, doi. 10.3390/galaxies7020050
- By:
- Publication type:
- Article
Magnetic slowdown of topological edge states.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 2, p. 1235, doi. 10.1002/cpa.22154
- By:
- Publication type:
- Article
Universality Near the Gradient Catastrophe Point in the Semiclassical Sine‐Gordon Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2022, v. 75, n. 7, p. 1517, doi. 10.1002/cpa.22018
- By:
- Publication type:
- Article
A Study of the Direct Spectral Transform for the Defocusing Davey‐Stewartson II Equation the Semiclassical Limit.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 7, p. 1474, doi. 10.1002/cpa.21822
- By:
- Publication type:
- Article
Issue Information ‐ TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 7, p. 1349, doi. 10.1002/cpa.21773
- Publication type:
- Article
Bilinear Planar Hall Effect in Topological Insulators Due to Spin‐Momentum Locking Inhomogeneity.
- Published in:
- Physica Status Solidi - Rapid Research Letters, 2024, v. 18, n. 3, p. 1, doi. 10.1002/pssr.202200483
- By:
- Publication type:
- Article
Schrödinger dynamics and optimal transport of measures.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2021, v. 24, n. 3, p. 1, doi. 10.1142/S0219025721500168
- By:
- Publication type:
- Article
Enhanced Stability in Quantum Optimal Transport Pseudometrics: From Hartree to Vlasov–Poisson.
- Published in:
- Journal of Statistical Physics, 2024, v. 191, n. 12, p. 1, doi. 10.1007/s10955-024-03367-9
- By:
- Publication type:
- Article
Systematic of alpha decay half-lives: role of quantization condition.
- Published in:
- Canadian Journal of Physics, 2021, v. 99, n. 1, p. 24, doi. 10.1139/cjp-2019-0586
- By:
- Publication type:
- Article
Photodetachment of the H<sup>–</sup> ion in a forced harmonic potential.
- Published in:
- Canadian Journal of Physics, 2020, v. 98, n. 9, p. 883, doi. 10.1139/cjp-2019-0482
- By:
- Publication type:
- Article
What Is the "Hydrogen Bond"? A QFT-QED Perspective.
- Published in:
- International Journal of Molecular Sciences, 2024, v. 25, n. 7, p. 3846, doi. 10.3390/ijms25073846
- By:
- Publication type:
- Article
Quantum Electrodynamics Coherence and Hormesis: Foundations of Quantum Biology.
- Published in:
- International Journal of Molecular Sciences, 2023, v. 24, n. 18, p. 14003, doi. 10.3390/ijms241814003
- By:
- Publication type:
- Article
Charge Transfer and Electron Production in Proton Collisions with Uracil: A Classical and Semiclassical Study.
- Published in:
- International Journal of Molecular Sciences, 2023, v. 24, n. 3, p. 2172, doi. 10.3390/ijms24032172
- By:
- Publication type:
- Article
Semiclassical Theory of Multistage Nonequilibrium Electron Transfer in Macromolecular Compounds in Polar Media with Several Relaxation Timescales.
- Published in:
- International Journal of Molecular Sciences, 2022, v. 23, n. 24, p. 15793, doi. 10.3390/ijms232415793
- By:
- Publication type:
- Article
On the dispersionless Davey–Stewartson system: Hamiltonian vector field Lax pair and relevant nonlinear Riemann–Hilbert problem for dDS-II system.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 3, p. 445, doi. 10.1007/s11005-019-01224-5
- By:
- Publication type:
- Article
On the semiclassical analysis of the ground state energy of the Dirichlet Pauli operator III: magnetic fields that change sign.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 7, p. 1533, doi. 10.1007/s11005-018-01153-9
- By:
- Publication type:
- Article
Semiclassical States Associated with Isotropic Submanifolds of Phase Space.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 12, p. 1695, doi. 10.1007/s11005-016-0853-7
- By:
- Publication type:
- Article
Semiclassical Limits of Ore Extensions and a Poisson Generalized Weyl Algebra.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 7, p. 997, doi. 10.1007/s11005-016-0856-4
- By:
- Publication type:
- Article
Semiclassical Limit for Generalized KdV Equations Before the Gradient Catastrophe.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 5, p. 559, doi. 10.1007/s11005-013-0605-x
- By:
- Publication type:
- Article
Effective Dynamics of Extended Fermi Gases in the High-Density Regime.
- Published in:
- Communications in Mathematical Physics, 2023, v. 401, n. 2, p. 1701, doi. 10.1007/s00220-023-04677-x
- By:
- Publication type:
- Article
Quantum Chern–Simons Theories on Cylinders: BV-BFV Partition Functions.
- Published in:
- Communications in Mathematical Physics, 2023, v. 398, n. 1, p. 133, doi. 10.1007/s00220-022-04513-8
- By:
- Publication type:
- Article
Irregular Liouville Correlators and Connection Formulae for Heun Functions.
- Published in:
- Communications in Mathematical Physics, 2023, v. 397, n. 2, p. 635, doi. 10.1007/s00220-022-04497-5
- By:
- Publication type:
- Article
Multifractal Eigenfunctions for a Singular Quantum Billiard.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 1, p. 543, doi. 10.1007/s00220-021-04214-8
- By:
- Publication type:
- Article
Asymptotics of SL(2,C) coherent invariant tensors.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 1, p. 399, doi. 10.1007/s00220-021-04154-3
- By:
- Publication type:
- Article
Semiclassical Limit for Almost Fermionic Anyons.
- Published in:
- Communications in Mathematical Physics, 2021, v. 387, n. 1, p. 427, doi. 10.1007/s00220-021-04164-1
- By:
- Publication type:
- Article
On Semi-classical Limit of Spatially Homogeneous Quantum Boltzmann Equation: Weak Convergence.
- Published in:
- Communications in Mathematical Physics, 2021, v. 386, n. 1, p. 143, doi. 10.1007/s00220-021-04029-7
- By:
- Publication type:
- Article
Low-Energy Spectrum of Toeplitz Operators with a Miniwell.
- Published in:
- Communications in Mathematical Physics, 2020, v. 378, n. 3, p. 1587, doi. 10.1007/s00220-020-03791-4
- By:
- Publication type:
- Article
Semiclassical Limit to the Vlasov Equation with Inverse Power Law Potentials.
- Published in:
- Communications in Mathematical Physics, 2020, v. 373, n. 2, p. 571, doi. 10.1007/s00220-019-03397-5
- By:
- Publication type:
- Article
Concentration and Non-Concentration for the Schrödinger Evolution on Zoll Manifolds.
- Published in:
- Communications in Mathematical Physics, 2016, v. 345, n. 3, p. 1019, doi. 10.1007/s00220-015-2504-8
- By:
- Publication type:
- Article
Mean-Field Evolution of Fermionic Systems.
- Published in:
- Communications in Mathematical Physics, 2014, v. 331, n. 3, p. 1087, doi. 10.1007/s00220-014-2031-z
- By:
- Publication type:
- Article
Near Sharp Strichartz Estimates with Loss in the Presence of Degenerate Hyperbolic Trapping.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 3, p. 657, doi. 10.1007/s00220-013-1805-z
- By:
- Publication type:
- Article
Nonlinear Instability in a Semiclassical Problem.
- Published in:
- Communications in Mathematical Physics, 2012, v. 316, n. 3, p. 705, doi. 10.1007/s00220-012-1598-5
- By:
- Publication type:
- Article
Berezin–Toeplitz Quantization on Symplectic Manifolds of Bounded Geometry.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 3/4, p. 576, doi. 10.1134/S0001434622090267
- By:
- Publication type:
- Article
Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 5/6, p. 933, doi. 10.1134/S0001434618110391
- By:
- Publication type:
- Article
Semiclassical asymptotics of the spectrum near the lower boundary of spectral clusters for a Hartree-type operator.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 1009, doi. 10.1134/S0001434617050285
- By:
- Publication type:
- Article
Semi-Classical Electrodynamics and the Casimir Effect.
- Published in:
- Physics (2624-8174), 2024, v. 6, n. 1, p. 456, doi. 10.3390/physics6010030
- By:
- Publication type:
- Article
Classical Limit, Quantum Border and Energy.
- Published in:
- Physics (2624-8174), 2023, v. 5, n. 3, p. 832, doi. 10.3390/physics5030053
- By:
- Publication type:
- Article
Exploring Quantum Geometry Created by Quantum Matter.
- Published in:
- Physics (2624-8174), 2022, v. 4, n. 4, p. 1384, doi. 10.3390/physics4040089
- By:
- Publication type:
- Article
Semi-classical states for fractional Schrödinger equations with magnetic fields and fast decaying potentials.
- Published in:
- Communications on Pure & Applied Analysis, 2022, v. 21, n. 5, p. 1649, doi. 10.3934/cpaa.2022038
- By:
- Publication type:
- Article
EXISTENCE AND CONCENTRATION OF SEMICLASSICAL SOLUTIONS FOR HAMILTONIAN ELLIPTIC SYSTEM.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 2, p. 599, doi. 10.3934/cpaa.2016.15.599
- By:
- Publication type:
- Article